Rudnick and Soundararajan's theorem for function fields
Bueno De Andrade, J
Finite Fields and Their Applications
Reason for embargo
In this paper we prove a function field version of a theorem by Rudnick and Soundararajan about lower bounds for moments of quadratic Dirichlet L-functions. We establish lower bounds for the moments of quadratic Dirichlet L-functions associated to hyperelliptic curves of genus g over a fixed finite field FqFq in the large genus g limit.
I am very happy to thank the American Institute of Mathematics (AIM) where this work was finished during the workshop “Arithmetic Statistics over Finite Fields and Function Fields 2014”. I also would like to express my gratitude to Professor Ze´ev Rudnick for his constant encouragement and for his helpful comments in an earlier draft of this manuscript.
This is the author accepted manuscript. The final version is available from Elsevier via the DOI in this record.
Volume 37, January 2016, Pages 311–327